# SDR AALA20170113007

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 48,614 hours, 13,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 2E IS INOPERATIVE.  SECURED THE CONNECTOR ON THE LIGHT ASSEMBLY IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
